# SDR CA031022004

- Difficulty date: October 11, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 22,444 hours
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9543077
- Condition: Failed
- Location: Rim
- Component: Main Wheel, 9543077
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE LANDING ROLL, A BANG WAS HEARD AND THEN THE AIRCRAFT LEANED AND TURNED TOTHE RIGHT A BIT.  THE CO-PILOT OBSERVED THE RIGHT MAIN TIRE WAS FLAT.  THE A/C WAS SHUT DOWN AND PASSENGERS AND CARGO WERE OFF-LOADED. A PIECE OF THE WHEEL RIM WAS FOUND 100 METERS BEHIND THE AIRCRAFT.  MAINTENANCE WAS DISPATCHED AND THE AIRCRAFT REPAIRED AND RETURNED TO SERVICE.
